# SDR 2004FA0000799

- Difficulty date: June 9, 2004
- Submitted: October 8, 2004
- Operation: General aviation
- Aircraft: N117MQ
- Make and model: Aimm AMT300
- Aircraft serial: 300106
- Engine: Rotax ROTAX914
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Deteriorated
- Location: Fuel Tank
- Part time: 365 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL TANK GASKETS MAY NOT BE COMPATABLE WITH AUTO FUEL.  ENGINE IS APPROVED FOR AUTO FUEL.  GASKETS WERE FOUND SEVERELY DETERIORATED.  (WP11200403100)
